Alcohol-clozapine synergism triggering rhabdomyolysis at subtoxic levels: a case report and literature review.
Аннотация
BACKGROUND
While excessive oral intake of clozapine is known to cause severe complications, this case report highlights that even conventional doses of clozapine ingested after alcohol consumption-without reaching toxic concentrations-can lead to the rare complication of rhabdomyolysis when synergistic effects occur between the two substances.
CASE PRESENTATION: We report a case of a 39-year-old male patient who presented with impaired consciousness 1 day after consuming 500 g liquor followed by ingestion of 8 clozapine tablets (200 mg total). Toxicology screening upon admission indicated subtoxic levels of clozapine. Laboratory findings confirmed rhabdomyolysis, acute kidney injury, and myocardial damage. During hospitalization, the patient underwent hemopurification and fluid resuscitation. His consciousness improved significantly, accompanied by marked improvement in creatine kinase (CK) levels, renal function, and cardiac enzymes. At 15-day follow-up, renal function, CK levels, and cardiac enzymes had returned to within normal limits.
CONCLUSION
In patients consuming clozapine after alcohol intake, dynamic monitoring of CK and myoglobin should be implemented regardless of whether toxicology results are within normal limits. Early implementation of blood purification can effectively disrupt the rhabdomyolysis-renal injury cascade, thereby securing a critical therapeutic window for clinical intervention.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.